Beyersdorff, O (2007) Classes of representable disjoint NP-pairs. Theoretical Computer Science, 377 (1-3). 93 - 109 . ISSN 0304-3975Full text available as:
Available under License : See the attached licence file.
For a propositional proof system P we introduce the complexity class of all disjoint -pairs for which the disjointness of the pair is efficiently provable in the proof system P. We exhibit structural properties of proof systems which make canonical -pairs associated with these proof systems hard or complete for . Moreover, we demonstrate that non-equivalent proof systems can have equivalent canonical pairs and that depending on the properties of the proof systems different scenarios for and the reductions between the canonical pairs exist.
|Copyright, Publisher and Additional Information:||© 2007, Elsevier. This is an author produced version of a paper published in Theoretical Computer Science. Uploaded in accordance with the publisher's self-archiving policy.|
|Keywords:||disjoint NP-pairs, propositional proof systems|
|Academic Units:||The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)|
|Depositing User:||Symplectic Publications|
|Date Deposited:||19 Jul 2012 09:28|
|Last Modified:||08 Feb 2013 17:39|
Actions (login required)